# SDR DL72W992604

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 68,005 hours
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: J, A

## Discrepancy

DURING T/O, NR 1 THROTTLE HAD TO BE ADVANCED BEYOND NORMAL POS TO ATTAIN T/O EPR, EGT AND N2 WERE IN CAUTION RANGE FOR NR 1 ENG & N1 WAS LOWER THAN NR 2 & NR 3 ENG.  DUCT PRESS ON LT SIDE WAS 30 PSI ON RT 68  PSI.  AFT F/A HEARD WHAT SOUNDED LIKE A BACKFIRE ON T/O.  DUMPED FUEL TO 21,000 LBS TO NEEDED WT.  ON SHORT FINAL HEARD POPPING SOUNDS AGAIN.  ENG REPLACED.
